or


[06/17/13 - 11:00 AM]
CBS Announces 2013-2014 Premiere Dates
The bulk of the Eye's new and returning series will roll out during the official premiere week, September 23-29.

[via press release from CBS]

CBS ANNOUNCES 2013-2014 PREMIERE DATES

America's #1 Network Will Premiere Nearly All of its New and Returning Series During Official Premiere Week (Sept. 23-29)

"The 65th Primetime Emmy(R) Awards" to Air Live on Sunday, Sept. 22

The Final Season of "How I Met Your Mother" Returns with a Special One-Hour Episode on Monday, Sept. 23

"Mom" and "Hostages" Premiere Monday, Sept. 23

"The Millers" and "The Crazy Ones" Premiere Thursday, Sept. 26

"We Are Men" Debuts Monday, Sept. 30

"Survivor" to Open a Week Earlier with a Special 90-Minute Premiere on Wednesday, Sept. 18

Mid-Season Drama "Intelligence" Premieres Feb. 24

CBS, America's #1 network, will premiere nearly all of its new and returning series during official premiere week (Sept. 23-29), following the Network's Sept. 22 broadcast of THE 65TH PRIMETIME EMMY AWARDS, which will air live, 8:00-11:00 PM, ET/5:00-8:00 PM, PT.

HOW I MET YOUR MOTHER, entering its final season, returns with a special one-hour episode on Monday, Sept. 23 (8:00-9:00 PM, ET/PT).

The new comedy MOM premieres Monday, Sept. 23 (9:30-10:00 PM, ET/PT) followed by the freshman drama HOSTAGES (10:00-11:00 PM, ET/PT). Freshman comedy WE ARE MEN will premiere a week later on Monday, Sept. 30 (8:30-9:00 PM, ET/PT).

CBS's new Thursday two-hour comedy block premieres Sept. 26 with the return of THE BIG BANG THEORY (8:00-8:30 PM, ET/PT), new comedies THE MILLERS (8:30-9:00 PM, ET/PT) and THE CRAZY ONES (9:00-9:30 PM, ET/PT) followed by TWO AND A HALF MEN (9:30-10:00 PM, ET/PT).

For the 11th time in the past 12 seasons, SURVIVOR will get an early start to the season when it returns with a special 90-minute premiere on Wednesday, Sept. 18.

CBS's mid-season drama INTELLIGENCE will premiere Monday, Feb. 24 (10:00-11:00 PM, ET/PT).

CBS's 2013-2014 Premiere Dates

Wednesday, Sept. 18
8:00-9:30 PM SURVIVOR (27th edition premiere)

Sunday, Sept. 22
8:00-11:00 PM, ET/5:00-8:00 PM, PT THE 65TH PRIMETIME EMMY(R) AWARDS

Monday, Sept. 23
8:00-9:00 PM HOW I MET YOUR MOTHER (9th season premiere)
9:00-9:30 PM 2 BROKE GIRLS (3rd season premiere)
9:30-10:00 PM MOM (Series Debut)
10:00-11:00 PM HOSTAGES (Series Debut)

Tuesday, Sept. 24
8:00-9:00 PM NCIS (11th season premiere)
9:00-10:00 PM NCIS: LOS ANGELES (5th season premiere)
10:00-11:00 PM PERSON OF INTEREST (3rd season premiere)

Wednesday, Sept. 25
9:00-10:00 PM CRIMINAL MINDS (9th season premiere)
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (14th season premiere)

Thursday, Sept. 26
8:00-8:30 PM THE BIG BANG THEORY (7th season premiere)
8:30-9:00 PM THE MILLERS (Series Debut)
9:00-9:30 PM THE CRAZY ONES (Series Debut)
9:30-10:00 PM TWO AND A HALF MEN (11th season premiere)
10:00-11:00 PM ELEMENTARY (2nd season premiere)

Friday, Sept. 27
8:00-9:00 PM UNDERCOVER BOSS (5th season premiere)
9:00-10:00 PM HAWAII FIVE-0 (4th season premiere)
10:00-11:00 PM BLUE BLOODS (4th season premiere)

Saturday, Sept. 28
10:00-11:00 PM 48 HOURS (26th season premiere)

Sunday, Sept. 29
7:00-8:00 PM 60 MINUTES (46th season premiere)
8:00-9:00 PM THE AMAZING RACE (23rd edition premiere)
9:00-10:00 PM THE GOOD WIFE (5th season premiere)
10:00-11:00 PM THE MENTALIST (6th season premiere)

Monday, Feb. 24
10:00-11:00 PM INTELLIGENCE (Series Debut)





  [june 2013]  
S
M
T
W
T
F
S
      


· 2 BROKE GIRLS (CBS)
· 48 HOURS (CBS)
· 60 MINUTES (CBS)
· AMAZING RACE, THE (CBS)
· BIG BANG THEORY, THE (CBS)
· BLUE BLOODS (CBS)
· CRAZY ONES, THE (CBS)
· CRIMINAL MINDS (CBS)
· CSI: CRIME SCENE INVESTIGATION (CBS)
· ELEMENTARY (CBS)
· GOOD WIFE, THE (CBS)
· HAWAII FIVE-0 (CBS)
· HOW I MET YOUR MOTHER (CBS)
· INTELLIGENCE (CBS)
· MENTALIST, THE (CBS)
· MILLERS, THE (CBS)
· MOM (CBS)
· NCIS (CBS)
· NCIS: LOS ANGELES (CBS)
· PERSON OF INTEREST (CBS)
· SURVIVOR (CBS)
· TWO AND A HALF MEN (CBS)
· UNDERCOVER BOSS (CBS)
· WE ARE MEN (CBS)





[05/25/16 - 02:37 PM]
Science Channel to Air "Droned" This Summer
The series will follow drone build teams and their clients while exploring the impact drones are having as viewers get a front row seat to a technology revolution.

[05/25/16 - 02:01 PM]
IFC Announces Series Development Deal with New York Magazine's Vulture
The project, titled "The Vulture Show," will deliver smart, irreverent and "slightly off" entertainment news, covering TV, movies, music, art, books, theater and celebrities with the outlet's signature, sharp perspective.

[05/25/16 - 01:31 PM]
Cable's #1 New Non-Fiction Series "60 Days In" Returns for an Explosive Second Season Thursday, August 18 at 9PM ET/PT on A&E
Plus: ABC News Chief Legal Analyst, Dan Abrams hosts "60 Days In: The Aftermath," a tell-all reunion special, with the season one participants premiering on Thursday, May 26.

[05/25/16 - 01:28 PM]
New Discovery Series "Homestead Rescue" - New Premiere Date and Clip
The newcomer will now launch Friday, June 17 at 10:00/9:00c on the cable channel.

[05/25/16 - 11:30 AM]
Investigation Discovery's June Programming Slate Delivers Healthy Dose of Drama with Four New Original Series
Television's home for true-crime content, ID brings compelling, real stories to the small screen, including premieres of four all-new series, and the return of three fan-favorites.

[05/25/16 - 11:25 AM]
CMT Celebrates Dierks Bentley's New Album, Black, with Special Takeover Weekend Beginning May 28
Look for "CMT Instant Jam: Dierks Bentley" on Saturday, May 28 at 9:00/8:00c.

[05/25/16 - 11:11 AM]
Returning Original Starz Series "Power" and "Survivor's Remorse" Move to Sundays in July
The former returns on July 17 followed by the latter on July 24.

[05/25/16 - 10:30 AM]
VH1's Sexy Hit Series "Dating Naked" Is Back - Season 3 Premieres Wednesday, June 29 at 9:00 PM ET/PT
Hosted by Rocsi Diaz, this season once again features two main daters, David and Natalie, as they search for love on a tropical island paradise.

[05/25/16 - 10:22 AM]
Freeform's "Funday" Father's Day Weekend Programming Event Begins Saturday, June 18 and Continues Through Sunday, June 19
Now with the summer kicking into high gear, what better way to celebrate your beloved father than bonding over classic Disney movies in a weekend-long marathon?

[05/25/16 - 10:00 AM]
"The Americans" Picked Up for Final Two Seasons
A 13-episode fifth season will air in 2017, followed by a 10-episode sixth and final season in 2018.

[05/25/16 - 09:40 AM]
Brett Donahue to Play John F. Kennedy Jr. in Muse Entertainment's "The Kennedys-After Camelot"
As previously announced, the project stars Katie Holmes as Jackie Kennedy Onassis, Matthew Perry as Ted Kennedy, Alexander Siddig as Aristotle Onassis, Kristen Hager as Joan Kennedy.

[05/25/16 - 09:32 AM]
Food Network Heads Outdoors as Professional Grill Masters Face the Heat in "Chopped Grill Masters Napa"
The five-week event launches Tuesday, July 5 at 10:00/9:00c on the cable channel.

[05/25/16 - 09:08 AM]
Brad Paisley and Carrie Underwood to Host "The 50th Annual CMA Awards" Live From Nashville, Wednesday, November 2, on ABC
The return of the popular pair was announced during Paisley's appearance on "Jimmy Kimmel Live!" and via Underwood's social network.

[05/25/16 - 08:48 AM]
Fifth Harmony and Cam Join for a Pop-Country Mash Up at the "CMT Music Awards" Airing Live on Wednesday, June 8 at 8:00 PM ET/PT
Plus: Vince Vaughn and Rob Riggle, NASCAR driver Danica Patrick, country artists Charles Kelley of Lady Antebellum, Cole Swindell, Dan+Shay and Kellie Pickler are on tap to present.

[05/25/16 - 08:45 AM]
Tuesday's Broadcast Ratings: "The Voice" Goes Out on Top for NBC
The Peacock's reality franchise holds off ABC's own season finale of "Dancing with the Stars."